# SDR USAA2013030800008

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 61,992 hours, 41,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS FOR LEFT OVERWING AFT EXIT, CEILING EXIT RIGHT, AND EMERGENCY LIGHT IN BULLNOSE BETWEEN SEATS 9L AND 10L INOP.  MAINTENANCE FOUND BATTERY PACK MOUNTED TO OVERHEAD BIN ABOVE ROW 11DEF WAS DEAD.  REPLACED BATTERY PACK IAW AMM 33-51-51, TASK 962-015.  EMERGENCY LIGHTS OPS CHECKS SATISFACTORY.
